# SDR RAIA201801070001

- Difficulty date: January 7, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 38,861 hours, 23,328 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS CAUTION,  LANDING AIR-GROUND FAILED IN FLIGHT DURING CLIMB OUT. R & R THE NLG AIR GROUND PROXIMITY SENSOR.  OPS CHECKED GOOD.
